# SDR 2008UALA02204

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 49,298 hours, 9,468 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Stripped
- Location: Crew O2 Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ACFT CREW O2 SERVICE FITTING STRIPPED.
